Show simple item record

dc.contributor.authorMihailescu, Mihai
dc.contributor.authorMoroșanu, Gheorghe
dc.contributor.authorRădulescu, Vicenţiu D.
dc.date.available2022-03-29T07:37:00Z
dc.date.issued2009
dc.identifier.doi10.1016/j.crma.2009.02.023
dc.identifier.urihttp://hdl.handle.net/20.500.14018/6169
dc.description.abstractWe establish sufficient conditions for the existence of solutions to a class of nonlinear eigenvalue problems involving nonhomogeneous differential operators in Orlicz–Sobolev spaces.
dc.description.urihttp://www.sciencedirect.com/science/article/pii/S1631073X09000788
dc.language.isoeng
dc.publisherAcadémie des Sciences, France
dc.titleEigenvalue problems in anisotropic Orlicz–Sobolev spaces
dc.typeJournal article
dc.source.journaltitleComptes Rendus Mathematique
dc.source.volume347
dc.source.issue9-10
dc.source.spage521
dc.source.epage526
refterms.dateFOA2022-03-29T07:37:00Z
dc.publisher.placeParis
dc.contributor.unitDepartment of Mathematics and Its Applications


Files in this item

Thumbnail
Name:
Publisher version
Thumbnail
Name:
Mihailescu-Mihai_2009.pdf
Size:
139.4Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record